C.R. BARD, INC. (BASD) -3006260740 POWERPORT CLEARVUE SLIM IMPLANTABLE PORT, CHRONOFLEX SINGLE-LUMEN, KIT, 6F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Back to Search Results |
| Catalog Number |
1616000 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Obstruction of Flow (2423)
| Health Effect - Clinical Code |
Thrombosis/Thrombus (4440)
| Date of Event |
05/17/2017
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported through the litigation process that, on (b)(6) 2017, a patient underwent port placement via the left subclavian vein using a bard powerport clearvue slim implantable port for chemotherapy of right lung cancer.Approximately three months and sixteen days later, on (b)(6) 2017, the patient was diagnosed with florid left sided deep vein thrombosis (dvt) and deep venous thrombotic occlusion associated with the left subclavian port a cath.However, the current status of the patient was unknown.
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not requested as the lot number reported is unknown.Investigation summary: the physical device was not returned for evaluation.No medical records were provided for review.The investigation is inconclusive for the reported device appeared to trigger rejection and obstruction of flow issues as no objective evidence was provided for review.Furthermore, the clinical conditions alleged in the complaint cannot be confirmed.Based upon the available information, the definitive root cause is unknown.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.